MathSciNet Relay Station
MathSciNet bibliographic data
MR1195720 06F20 (11J81 20F60)
Glass, A. M. W.; Ribenboim, Paulo Automorphisms of the ordered multiplicative group of positive rational numbers. Proc. Amer. Math. Soc. 122 (1994), no. 1, 15–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement